general allergy discussions

Moderator: talkhealth

Can anyone help?

Postby BECCA0804 on Tue Dec 17, 2019 7:17 pm

Hello, I don't know if anyone has had anything similar but I just didn't know where to turn as I'm worrying myself sick. A few years ago i had an allergic reaction to day nurse capsules, hives all over my body. Then last year I randomly became allergic to nurofen plus pills where my eyes and face swelled up. Same thing happened yesterday after taking co amoxiclav antibiotics for 2 days. I'm so worried about what could be causing all these reactions and my doctor and the doctors at the hospital aren't really helping me at all and I feel I'm not being listened to. I'd appreciate any advice.
BECCA0804
 
Posts: 1
Joined: Tue Dec 17, 2019 7:12 pm

Re: Can anyone help?

Postby talkhealth on Fri Dec 20, 2019 10:59 am

Hi,

Sorry to hear about the reactions you have been having to various medications. We can understand the anxiety you must be experiencing about this.

We are unfortunately not able to give out specific medical advice but given the reactions you have described, would recommend that you discuss this as a matter of urgency with your GP.

Obviously if you experience any extreme allergic reaction in future, we would always recommend that you call either 111 for medical advice or in an emergency 999.

Hope that you get some answers soon, and that this puts your mind at rest.

Regards

talkhealth
talkhealth team
Read our health blog - http://www.talkhealthpartnership.com/blog
User avatar
talkhealth
 
Posts: 1338
Joined: Thu Nov 04, 2010 3:29 pm

Re: Can anyone help?

Postby Marceltr on Mon Jan 27, 2020 8:26 am

Thank you so much for your answer. I have same problems.
Marceltr
 
Posts: 7
Joined: Tue Jan 14, 2020 3:58 pm

Who is online
Users browsing this forum: No registered users and 0 guests